# SDR DALA2023091207472

- Difficulty date: September 8, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 90,574 hours, 16,606 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1812 LOWER LOBE CREW REST ESCAPE HARNESS DAMAGED/MISSING / LOCATIONS: 900. CORRECTIVE ACTION: INSTALLED ESCAPE HARNESS REF B767-400 CMM 25-29-02. OK FOR SVC. (2959656)
